# SDR SWAA2025110731800

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 70,652 hours, 42,469 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL HAS TWO VERTICAL CRACKS ALONG LEADING EDGE. R & R THE CRACKED LT HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31.
